# SDR SWAA096808

- Difficulty date: October 30, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 54,795 hours, 53,220 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26686
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND LT WING NR 2 SLAT, I/B TRAILING EDGE WEDGE UPPER SURFACE DELAMINATED.  REPAIRED WEDGE PER SRM.
